Author = Adesanmi Alao Mogbademu
On convergence theorem for the fuzzy sequential Henstock integrals

Volume 15, Issue 12, December 2024, Pages 259-269


Victor Odalochi lluebe; Adesanmi Alao Mogbademu

Henstock-Kurzweil-Stieltjes-$\Diamond $-double integral for Gronwall-Bellman's type lemma on time scales

Volume 14, Issue 1, January 2023, Pages 833-841


David Adebisi Afariogun; Adesanmi Alao Mogbademu

On ap-sequential Henstock integral for interval valued functions

Volume 13, Issue 2, July 2022, Pages 3095-3103


Victor Odalochi OdalochiV lluebe; Adesanmi Alao Mogbademu

Refinements of Hermite-Hadamard inequality for $F_h$-convex functions on time scales

Volume 13, Issue 1, March 2022, Pages 2279-2292


Fagbemigun Opeyemi; Adesanmi MOGBADEMU

Strong convergence results for fixed points of nearly weak uniformly L-Lipschitzian mappings of I-Dominated mappings

Volume 11, Issue 1, April 2020, Pages 47-54


Adesanmi Mogbademu; Jong Kyu Kim

Diamond-$\phi_h$ dynamics on time scales with an application to economics

Volume 11, Issue 1, April 2020, Pages 277-290


Fagbemigun Opeyemi; Mogbademu Alao; Olaleru Olajiire